# SDR R61A201406290799

- Difficulty date: June 29, 2014
- Submitted: July 2, 2014
- Operation: Air carrier
- Aircraft: N136HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000228
- Aircraft time: 16,402 hours, 12,898 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Lock Fastener
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK WAS REPORTED THAT A LOCK FASTENER AT FRAME 16 ON FAR LT SIDE THAT ATTACHES TO LT SILL PLATE IS CORRODED.  MX R & R LOCK FASTENER IAW SRM 51-43-02, 51-23-05, 51-23-06.
